# SDR 99ZZZX2038

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9533H
- Make and model: Cessna A185F
- Aircraft serial: 18503446
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: 071230916
- Condition: Worn
- Location: Tail Wheel
- Part time: 2,195 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF TAILCONE ACCESS PANELS AT STA 198, DISCOVERED THE BELLCRANKS FOR TAIL WHEEL STEERING (WHERE THE SPRING ATTACHES) WERE WORN EXTENSIVELY.  FURTHER INVESTIGATION REVEALED THE STEEL BUSHING WAS MISSING ON BOTH BELLCRANKS RESULTING IN EXCESSIVE WEAR.  WITHOUT THE INSTALLATION OF THESE SIDE INSPECTION PANELS, THE ONLY ACCESS IS DIRECTLY BELOW THE BELLCRANKS.  THIS MAKES THE INSPECTION OF THESE ITEMS DIFFICULT AT BEST WITH A MIRROR.  BOTH BELLCRANKS WERE REPLACED.
